# SDR AU980627

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 695B
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: 730090002
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT LANDING GEAR SUPPORT ASSEMBLY CRACKED.
